RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rasulov, Karim Magomedovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:455
Abstract pages:1289
Full texts:500
References:173
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person32087
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. K. M. Rasulov, Sh. S. Khankishieva, “On the instability of solutions of the homogeneous boundary value problem of Riemann type for quasiharmonic functions in circular domains”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 10:3 (2018),  52–58  mathnet  elib
2016
2. K. M. Rasulov, T. I. Timofeeva, “On solvability of the Hilbert homogeneous boundary value problem for quasiharmonic functions in circular domains”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:4 (2016),  33–40  mathnet  elib
2012
3. N. R. Perelman, K. M. Rasulov, “Three-element problem of Carleman type for bianalitic functions in a circle”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:2 (2012),  18–26  mathnet
4. K. M. Rasulov, “To the solution of a three-element boundary value problem with a Carleman shift for analytical functions in the nondegenerate case”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, 7,  43–52  mathnet
2011
5. K. M. Rasulov, “About the boundary value problem of Dirichlet type in the classes of quasiharmonic functions in a circle”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2011, 5,  62–67  mathnet
2009
6. N. N. Bogdanova, K. M. Rasulov, “About the solution of nondegenerate four-element boundary value problem of Karleman type for bianalytical functions in circle”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:2 (2009),  6–12  mathnet
2008
7. V. V. Alekseenkov, K. M. Rasulov, “Three-element boundary value problem of Riemann type for metaanalytical functions in a circle”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:1 (2008),  3–9  mathnet
2005
8. K. M. Rasulov, V. V. Senchilov, “On the Solution of a Modified Boundary Value Problem of Riquier Type for Meta-Analytic Functions in the Disk”, Differ. Uravn., 41:3 (2005),  415–418  mathnet  mathscinet; Differ. Equ., 41:3 (2005), 438–442
2002
9. K. M. Rasulov, B. F. Fatulaev, “Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions”, Differ. Uravn., 38:2 (2002),  257–261  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 274–278
1995
10. K. M. Rasulov, “On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries”, Differ. Uravn., 31:1 (1995),  106–113  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 95–101
1993
11. K. M. Rasulov, “A general approach to the solution of classical boundary value problems for polyanalytic functions and their generalizations”, Differ. Uravn., 29:2 (1993),  320–327  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 264–269
1992
12. K. M. Rasulov, “Dirichlet-type problems for an elliptic system of equations that is generated by the Cauchy–Riemann operator”, Differ. Uravn., 28:2 (1992),  355–357  mathnet  mathscinet  zmath
1983
13. K. M. Rasulov, “Closed-form solvable boundary value problems of Riemann type for polyanalytic functions”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1061–1065  mathnet  mathscinet  zmath
1980
14. K. M. Rasulov, “On the solution of some boundary value problems of Riemann type for polyanalytic functions”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1059–1063  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019